ITP OpenIR  > 理论物理所科研产出  > SCI论文
Zeng, YB; Zeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China.
Bi-hamiltonian structure of JM hierarchy with self-consistent sources
Source PublicationPHYSICA A
KeywordLax Representation Restricted Flows Deduction
AbstractBy taking the space variable x as the evolution parameter and introducing the Jacobi-Ostrogradiski coordinates, we present t-type hamiltonian description of soliton equations with self-consistent sources which have not x-type hamiltonian formulation when considering t as evolution parameter. The t-type Miura map generates the second hamiltonian structure for these t-type hamiltonian systems. The two compatible hamiltonian operators are used to construct a hereditary operator and to obtain new hierarchies of infinite-dimensional integrable Hamiltonian systems. The reduction of these equations with sources gives rise to the constrained flows of soliton equations and their bi-hamiltonian structure. We use the Jaulent-Miodek hierarchy with self-consistent sources to illustrate the method. (C) 1999 Elsevier Science B.V. All rights reserved.
1999
ISSN0378-4371
Volume262Issue:40972Pages:405-419
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13196
Collection理论物理所科研产出_SCI论文
Corresponding AuthorZeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China.
Recommended Citation
GB/T 7714
Zeng, YB,Zeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China.. Bi-hamiltonian structure of JM hierarchy with self-consistent sources[J]. PHYSICA A,1999,262(40972):405-419.
APA Zeng, YB,&Zeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China..(1999).Bi-hamiltonian structure of JM hierarchy with self-consistent sources.PHYSICA A,262(40972),405-419.
MLA Zeng, YB,et al."Bi-hamiltonian structure of JM hierarchy with self-consistent sources".PHYSICA A 262.40972(1999):405-419.
Files in This Item:
File Name/Size DocType Version Access License
Bi-hamiltonian struc(119KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zeng, YB]'s Articles
[Zeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zeng, YB]'s Articles
[Zeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zeng, YB]'s Articles
[Zeng, YB , Tsing Hua Univ, Dept Appl Math, Beijing 100084, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.